A fix-point theorem with econometric background

Herman O. A. Wold

TBD mathscidoc:1701.332241

Arkiv for Matematik, 6, (3), 221-240, 1966.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:35 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ]
@inproceedings{herman1966a,
  title={A fix-point theorem with econometric background},
  author={Herman O. A. Wold},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435112935050},
  booktitle={Arkiv for Matematik},
  volume={6},
  number={3},
  pages={221-240},
  year={1966},
}
Herman O. A. Wold. A fix-point theorem with econometric background. 1966. Vol. 6. In Arkiv for Matematik. pp.221-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203435112935050.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved